# SDR MASA200500964

- Difficulty date: November 24, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 9,670 hours, 9,240 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2989 CLT, NR 2 THRUST REVERSER DISAGREE.  MAINTENANCE REPLACED THE AIR TO GROUND RELAY.
